# SDR UPS07849598

- Difficulty date: March 7, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 56122987
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK IN NLG WHEEL WELL CEILING (PRESSURE WEB) STA -13 LBL 2.  REPAIRED PRESSURE WEB IN NLG WHEEL WELL CEILING AT STA -13 LBL 2 IAW SAA EA008-5330-01-A0745, UPS EO DC8-5330-26455-A, AND FAA FORM 8100-9.
